New bounds for bilinear Calderon-Zygmund operators and applications
Journal article, 2018

In this work we extend Lacey's domination theorem to prove the pointwise control of bilinear Calderon-Zygmund operators with Dini-continuous kernel by sparse operators. The precise bounds are carefully tracked following the spirit in a recent work of Hytonen, Roncal and Tapiola. We also derive new mixed weighted estimates for a general class of bilinear dyadic positive operators using multiple A(infinity), constants inspired in the Fujii-Wilson and Hruscev classical constants. These estimates have many new applications including mixed bounds for multilinear Calderon-Zygmund operators and their commutators with BMO functions, square functions and multilinear Fourier multipliers.

commutators

Domination theorem

multilinear Calderon-Zygmund operators

Dini condition

square functions

Fourier multipliers

Author

Wendolin Damian

University of Seville

University of Helsinki

Mahdi Hormozi

Mathematics

Kangwei Li

Basque Center for Applied Mathematics (BCAM)

University of Helsinki

Revista Matematica Iberoamericana

0213-2230 (ISSN)

Vol. 34 3 1177-1210

Subject Categories

Control Engineering

Signal Processing

Mathematical Analysis

DOI

10.4171/RMI/1021

More information

Latest update

9/11/2018